Journal of South China University of Technology (Natural Science Edition) ›› 2007, Vol. 35 ›› Issue (5): 1-5.

• Electronics, Communication & Automation Technology •     Next Articles

Information Encryption Algorithm Based on Multiple Chaotic Mappings

Liu lin-mei  Qiu Shui-sheng  Xiang Fei  Xiao Hui-juan   

  1. School of Electronic and Information Engineering , South China Univ. of Tech. , Guangzhou 510640 , Guangdong , China
  • Received:2006-05-09 Online:2007-05-25 Published:2007-05-25
  • Contact: 刘金梅(1975-),女,在职博士生,暨南大学讲师,主要从事信息安全及由沌保密通信方面的研究. E-mail:jinmei_liu@126.com
  • About author:刘金梅(1975-),女,在职博士生,暨南大学讲师,主要从事信息安全及由沌保密通信方面的研究.
  • Supported by:

    国家自然科学基金资助项目( 60372004 ) ;广东省自然科学基金资助项目(031445) ;暨南大学引进人才启动基金资助项目(51205068)

Abstract:

In order to improve the security of chaotic encryption , a dynamic encryption algorithm based on multiple chaotic mappings is proposed. In the proposed algorithm , two cascaded chaotic subsystems composed of simple chaotic mappings are adopted , and their outputs are added to the plaintext with modulus to obtain encrypted information. The iterations of the subsystems are randomly changed , so that the unpredictability of the encrypted information is enhanced. Simulation tests and security analyses show that the proposed algorithm possesses large key space , high sensitivity to plaintext and key , and excellent security against varied attacks via statistical and differential characteristics and phase space reconstruction.

Key words: chaos, encryption, secure communication, chaotic mapping